Generalization of Scott's formula for retractions from generalized alexandroff's cube

Studia Logica 45 (3):281 - 292 (1986)
In the paper [2] the following theorem is shown: Theorem (Th. 3,5, [2]), If =0 or = or , then a closure space X is an absolute extensor for the category of , -closure spaces iff a contraction of X is the closure space of all , -filters in an , -semidistributive lattice.In the case when = and =, this theorem becomes Scott's theorem.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles

    Monthly downloads

    Added to index


    Total downloads

    3 ( #224,086 of 1,089,048 )

    Recent downloads (6 months)

    1 ( #69,722 of 1,089,048 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature

    Start a new thread
    There  are no threads in this forum
    Nothing in this forum yet.